Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itching clumps on vulva, taken fluconozole canawar. Is it a Yeast infection?

Two days ago I noticed my entire vulva had white clumps on it and a day after I began itching..... Itching until my clitoris got sore. As a result, I went to the drugstore and the pharmacist gave me fluconozole canawar to treat an yeast infection . I took it but my period came after and I am not sure if the tablet is actually working because the moisture from bleeding makes me itch more.... Help!
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Bumps or Boils are a common problem in the vulva. Even though lack of hygiene may be a cause, other causes include hormonal fluctuations, excessive sweating, sebaceous cysts or a vaginal infection, Bartholin cysts, Genital herpes or HPV.
Itching and sore may present in almost all the conditions.
You need a clinical examination by a gynecologist and investigations + treatment as per her advise
Best wishes
Answered: Mon, 15 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that you are having fungal infection on your local part.
Now use vaginal tablet after your period is over.
Take oral Flucanozle 150 mg once in a week for 4 weeks.
Keep local part clean,dry and airy, particularly during your period time.
Ok and take care.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor